Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Nausea, Dizziness , Shakiness, Difficulty Writing, Occasional Blurred Eyes, and Fatigue, lung cancer symptoms ?

Hello, I am having these symptoms: Nausea, Dizziness , Shakiness, Difficulty Writing, Occasional Blurred Eyes, and Fatigue . I know I have an ear infection and have been taking antibiotics for 3 days. Last year I had surgery and chemo for lung cancer . My prognosis is great. So, I was wondering if these symptoms might indicate any other condition. Thank You.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Dear Dancerjane,
You are a known case of lung cancer for which you have undergone surgery and chemotherapy. Your present complaints could be due to metastasis in the brain which is a very common feature in lung cancer particularly small cell variety.
You need an urgent MRI of brain to rule out metastatic deposits. You can think of air infection latter if brain metastasis is ruled out. Ear infection will not cause the present symptoms you are describing.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor